# SDR UALA2011050502215

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 62,472 hours, 11,501 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Deteriorated
- Location: Adp Air Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD WHINNING SOUND STILL UNDER FLOORBOARD NEAR 3R.   PER INBD CREW COMMENT: FLOOR VIBRATION AND NOISE BETWEEN DOORS 3R AND 3L, FROM 3 ROWS FWD OF DOORS TO 5 ROWS BACK.  INSPECTED ALL DUCTS IN AFT PIT AND WHEEL WELLS.  FOUND ADP AIR DUCT CLAMP DETERIORATED AT LT WHEEL WELL (AFT FIRE WALL).  REPLACED CLAMP.
